# SDR DALA2018030301354

- Difficulty date: March 2, 2018
- Submitted: March 4, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SPLICE AND CLIP ANGLE ON LT WING INTERNAL FIXED LEADING EDGE STA XFS 194. SPLICE AND CLIP WERE REPLACED PER SRM VOL II 51-30-02 AND 51-30-05 AND DWG9937517 REV J.
